# SDR EIA990070

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 960-980
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, MAIN DECK BS 960-980 STRINGER 7R FOUND CRACKED, NRC 6622.  REPAIRED IAW SRM 53-10-03.  (M)
